# SDR ASOA2013051703608

- Difficulty date: April 24, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 25,503 hours, 17,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9 FS 581-681 CORRODED IN SEVERAL AREAS.   REMOVED SEAT TRACK IAW AMM 53-00-49-000-801-A03 AND INSTALLED IAW AMM 53-00-49-400-801-A03.
